MAUDE Adverse Event Report: ARTHREX, INC. ARTHREX®; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. ARTHREX®; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number AR-1409LP
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
Surgical attending informed circulating rn that the arthrex reamer drill bit tip broke off - pieces were collected and no harm to the patient.The broken item was an arthrex low profile reamer 9mm.Item # ar-1409lp, lot # 15125284, and expiration date of 07/31/2028.

Brand Name
ARTHREX®
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside blvd.
naples FL 34108
MDR Report Key18491051
Report Number18491051
Device Sequence Number6991914
Product Code LXH
UDI-Device Identifier00888867016767
UDI-Public(01)00888867016767
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/25/2023
Report Date (Section F) 08/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAR-1409LP
Device Catalogue NumberAR-1409LP
Device Lot Number15125284
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/11/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/11/2024
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA08/25/2023